Infinite cup length in free loop spaces with an application to a problem of the N-body type
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, p. 305-319
@article{AIHPC_1992__9_3_305_0,
     author = {Fadell, E. and Husseini, S.},
     title = {Infinite cup length in free loop spaces with an application to a problem of the N-body type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1992},
     pages = {305-319},
     zbl = {0764.58006},
     mrnumber = {1168305},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_3_305_0}
}
Fadell, E.; Husseini, S. Infinite cup length in free loop spaces with an application to a problem of the N-body type. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 305-319. http://www.numdam.org/item/AIHPC_1992__9_3_305_0/

[AC] A. Ambrosetti and V. Coti-Zelati, Periodic Solutions of Singular dynamical Systems, Periodic Solutions of Hamiltonian Systems and Related Topics, P. H. RABINOWITZ et al. Eds., 209, NATO ASI series, Reidel, 1987, pp. 1-10. | MR 920605 | Zbl 0632.34042

[BR] Abbas Bahri and P.H. Rabinowitz, Periodic Solutions of Hamiltonian Systems of the 3-Body Type, Annals Inst. H. Poincaré Analyse non linéaire, Vol. 8, 1991, pp. 561-649. | Numdam | MR 1145561 | Zbl 0745.34034

[C] V. Coti-Zelati, Periodic Solutions for N-body Type Problems, Preprint 1989.

[F1] E. Fadell, Cohomological Methods in Non-Free G-Spaces, with Applications to General Borsuk-Ulam Theorems and Critical Point Theorems for Invariant Functionals, Nonlinear Functional Analysis and its Applications, Reidel 1986, pp. 1-47. | MR 852568 | Zbl 0614.55001

[F2] E. Fadell, Lectures in Cohomological Index Theories of G-Spaces with Applications to Critical Point Theory, Raccoltat Di Università della Calabria, 1987, Cosenza, Italy.

[FH1] E. Fadell and S. Husseini, A Note on the Category of the Free Loop Space, Proc. Am. Math. Soc., Vol. 107, 1989, pp. 527-536. | MR 984789 | Zbl 0676.58019

[FH2] E. Fadell and S. Husseini, Category of Loop Spaces of Open Subsets in Euclidean Space, Nonlinear Analysis, Vol. 17, 1991, pp. 1153-1161. | MR 1137900 | Zbl 0756.55008

[G] W. Gordon, Conservative Dynamical Systems Involving Strong Forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[H] D. Henderson, Infinite Dimensional Manifolds Are Open Subsets of Hilbert Space, Topology, Vol. 9, 1970, pp. 25-33. | MR 250342 | Zbl 0167.51904

[K] W. Klingenberg, Lectures on Closed Geodesics, Springer-Verlag, GMW No. 230, 1978. | MR 478069 | Zbl 0397.58018

[P] R.S. Palais, Homotopy Theory of Infinite Dimensional Manifolds, Topology, Vol. 5, 1966, pp. 1-16. | MR 189028 | Zbl 0138.18302

[R1] P.H. Rabinowitz, Periodic Solutions for Some Forced Singular Hamiltonian Systems, Festschrift in honor of Jürgen Moser, Analysis Et Cetera, Academic Press, 1990, pp. 521-544. | MR 1039360 | Zbl 0790.70019

[R2] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Ser. Math., Vol. 65, 1986, A.M.S., Providence, R.I. | MR 845785 | Zbl 0609.58002

[VS] M. Vigué-Poirier and D. Sullivan, The Homology Theory of the Closed Geodesic Problem, J. Diff. Geometry, II, 1976, pp. 633-644. | MR 455028 | Zbl 0361.53058